# SDR UALA2011090104709

- Difficulty date: August 31, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 63,305 hours, 9,094 cycles
- Engine: Pwa PW40903
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: 8102294
- Part serial: 155
- Condition: Faulty
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TEMPERATURE - DOES NOT CHANGE WHEN FLT DECK TEMP SELECTOR MOVED.  CREW COMMENTS:  REPEAT WRITEUP.  SAM NOTIFIED.  TEMP UNCONTROLLABLE.  REPLACED FLT DECK TRIM VALVE,  646-0047, NO HELP.  COMPLIED WITH MEL REQUIREMENTS.  RPLC'D LT TRIM AIR PSROV AND CLEAN COCKPIT ZONE TEMP SENSOR, OPS CKD GOOD.
